Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 25, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 1 (1991)
Bull. Amer. Math. Soc. 25 (1991)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 1 (1991)
Bull. Amer. Math. Soc. 25 (1991)
More Information
Full-text PDF Free Access     Request Permissions
Harish-Chandra and his work
Rebecca A. Herb.
Bull. Amer. Math. Soc. 25 (1991), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091567
Proof of the Payne-Pólya-Weinberger conjecture
Mark S. Ashbaugh and Rafael D. Benguria.
Bull. Amer. Math. Soc. 25 (1991), 19-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1085824
A restriction theorem for the Fourier transform
Gerd Mockenhaupt.
Bull. Amer. Math. Soc. 25 (1991), 31-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091566
A classification of coherent state representations of unimodular Lie groups
Wojciech Lisiecki.
Bull. Amer. Math. Soc. 25 (1991), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080614
$G$-elliptic systems and the genus zero problem for $M_{2}4$
Geoffrey Mason.
Bull. Amer. Math. Soc. 25 (1991), 45-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080615
The thermodynamic formalism approach to Selberg’s zeta function for $PSL( 2,\mathbf{Z} )$
Dieter H. Mayer.
Bull. Amer. Math. Soc. 25 (1991), 55-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080004
On the basis problem for Siegel-Hilbert modular forms
Jinghua Kuang.
Bull. Amer. Math. Soc. 25 (1991), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1090405
Elliptic spaces
Yves Félix, Stephen Halperin and Jean-Claude Thomas.
Bull. Amer. Math. Soc. 25 (1991), 69-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1085825
On the number of connected components in the space of closed nondegenerate curves on $S_{n}$
B. Z. Shapiro and M. Z. Shapiro.
Bull. Amer. Math. Soc. 25 (1991), 75-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080005
Elliptic curves and real algebraic morphisms into the 2-sphere
J. Bochnak and W. Kucharz.
Bull. Amer. Math. Soc. 25 (1991), 81-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080003
A construction of nonstandard uniserial modules over valuation domains
Barbara L. Osofsky.
Bull. Amer. Math. Soc. 25 (1991), 89-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1085826

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Asymptotic approximations of integrals, by Roderick Wong.
Reviewer: B. Gabutti
Bull. Amer. Math. Soc. 25 (1991), 99-104
Review information
Full-text PDF Free Access
Generatingfunctionology, by Herbert S. Wilf.
Reviewer: W. K. Hayman
Bull. Amer. Math. Soc. 25 (1991), 104-106
Review information
Full-text PDF Free Access
Computability; (computable functions, logic, and the foundations of mathematics), by Richard L. Epstein and Walter A. Carnielli.
Reviewer: Martin Davis
Bull. Amer. Math. Soc. 25 (1991), 106-111
Review information
Full-text PDF Free Access
Linear operators in spaces with an indefinite metric, by T. Ya. Azizov and I. S. Iokhvidov.
Reviewer: Leiba Rodman
Bull. Amer. Math. Soc. 25 (1991), 111-123
Review information
Full-text PDF Free Access
$l^1$ Characterization of Banach Spaces not containing, by D. van Dulst.
Reviewer: Michel Talagrand
Bull. Amer. Math. Soc. 25 (1991), 123-131
Review information
Full-text PDF Free Access
Accessible categories: The foundations of categorical model theory, by Michael Makkai and Robert Paré.
Reviewer: John W. Gray
Bull. Amer. Math. Soc. 25 (1991), 131-140
Review information
Full-text PDF Free Access
The volume of convex bodies and Banach space geometry, by Gilles Pisier.
Reviewer: Donald L. Burkholder
Bull. Amer. Math. Soc. 25 (1991), 140-145
Review information
Full-text PDF Free Access
Exponential Diophantine equations, by T. N. Shorey and R. Tijdeman.
Algorithms for Diophantine equations, by B. M. M. de Weger.
Reviewer: J. L. Brenner
Bull. Amer. Math. Soc. 25 (1991), 145-146
Review information
Full-text PDF Free Access
Volterra integral and functional equations, by G. Gripenberg, S.-O. Londen and O. Staffans.
Reviewer: Richard C. MacCamy
Bull. Amer. Math. Soc. 25 (1991), 146-151
Review information
Full-text PDF Free Access
Fractals everywhere, by Michael F. Barnsley.
Reviewer: Tim Bedford
Bull. Amer. Math. Soc. 25 (1991), 151-156
Review information
Full-text PDF Free Access
Propagation and interaction of singularities in nonlinear hyperbolic problems, by Michael Beals.
Reviewer: Jeffrey Rauch
Bull. Amer. Math. Soc. 25 (1991), 157-162
Review information
Full-text PDF Free Access
Distributions and analytic functions, by Richard D. Carmichael and Dragiša Mitrović.
Reviewer: John Horváth
Bull. Amer. Math. Soc. 25 (1991), 162-170
Review information
Full-text PDF Free Access
Stochastic integration and differential equations—a new approach, by Philip Protter.
Reviewer: R. J. Williams
Bull. Amer. Math. Soc. 25 (1991), 170-180
Review information
Full-text PDF Free Access
Uniform Fréchet algebras, by H. Goldmann.
Reviewer: John Wermer
Bull. Amer. Math. Soc. 25 (1991), 180-184
Review information
Full-text PDF Free Access
Holomorphic Hilbert modular forms, by Paul B. Garrett.
Reviewer: Michael Harris
Bull. Amer. Math. Soc. 25 (1991), 184-195
Review information
Full-text PDF Free Access
Coxeter graphs and towers of algebras, by F. M. Goodman, P. de la Harpe and V. F. R. Jones.
Reviewer: Joan S. Birman
Bull. Amer. Math. Soc. 25 (1991), 195-199
Review information
Full-text PDF Free Access
The subgroup structure of the finite classical groups, by Peter Kleidman and Martin Liebeck.
Reviewer: Michael Aschbacher
Bull. Amer. Math. Soc. 25 (1991), 200-204
Review information
Full-text PDF Free Access
Introduction to holomorphic functions of several variables, by Robert C. Gunning.
Reviewer: Steven G. Krantz
Bull. Amer. Math. Soc. 25 (1991), 205-215
Review information
Full-text PDF Free Access
Model theoretic algebra, by Christian U. Jensen and Helmut Lenzing.
Reviewer: G. Sabbagh
Bull. Amer. Math. Soc. 25 (1991), 215-221
Review information
Full-text PDF Free Access
Variational principles for nonpotential operators, by V. M. Filippov.
Reviewer: Roman I. Andrushkiw
Bull. Amer. Math. Soc. 25 (1991), 221-228
Review information
Full-text PDF Free Access